Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 11, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at May 31, 2018, 3:00 PM CDT for Ballard County, McCracken County, Kentucky. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 3:00 PM CDT (20:00 UTC)
- Expired
- May 31, 2018, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ballard County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 9 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:10 PM CDT | HEAVY RAIN 0.45 | Lone Oak, KY | 10 MINUTE ACCUMULATION |
| May 31, 4:00 PM CDT | FLOOD | 8 Se La Center, KY | WATER ACROSS PHELPS ROAD NEAR THE COMMUNITY OF NEW YORK. |
| May 31, 4:00 PM CDT | HEAVY RAIN 0.86 | West Paducah, KY | ONE HOUR MEASUREMENT AT BARKLEY REGIONAL AIRPORT |
| May 31, 4:04 PM CDT | HEAVY RAIN 0.66 | West Paducah, KY | 10 MINUTE ACCUMULATION AT BARKLEY REGIONAL AIRPORT. |
| May 31, 4:10 PM CDT | FLASH FLOOD | Kevil, KY | HIGHWAY 60 NEARLY IMPASSABLE WITH NUMEROUS VEHILES IN DITCHES. |
| May 31, 4:44 PM CDT | HEAVY RAIN 1.74 | West Paducah, KY | ONE HOUR RAINFALL ACCUMULATION AT NWS OFFICE IN WEST PADUCAH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
302
WGUS53 KPAH 312000
FFWPAH
KYC007-145-312300-
/O.NEW.KPAH.FF.W.0011.180531T2000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
300 PM CDT THU MAY 31 2018
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
McCracken County in western Kentucky...
Ballard County in western Kentucky...
* Until 600 PM CDT.
* At 259 PM CDT, Doppler radar indicated a lineof thunderstorms
producing heavy rain across the warned area from roughly just east
of Cairo Illinois east to Paducah. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
Paducah, Lovelaceville, Kevil and Blandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
3723 8900 3723 8893 3718 8880 3714 8873
3714 8869 3710 8859 3703 8852 3702 8848
3694 8849 3694 8870 3695 8882 3692 8899
3694 8907 3692 8908
$$
ML2 follow-up statements
169
WGUS73 KPAH 312107
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
407 PM CDT THU MAY 31 2018
KYC007-145-312300-
/O.CON.KPAH.FF.W.0011.000000T0000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCracken KY-Ballard KY-
407 PM CDT THU MAY 31 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
MCCRACKEN AND BALLARD COUNTIES...
At 405 PM CDT, trained weather spotters reported flash flooding
across Phelps road near New York. Heavy rain continues along a line
from La Center to Kevil to West Paducah. Additional flash flooding
is likely.
Some locations that will experience flooding include...
Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
Paducah, Lovelaceville, Kevil and Blandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
3723 8900 3723 8893 3718 8880 3714 8873
3714 8869 3710 8859 3703 8852 3702 8848
3694 8849 3694 8870 3695 8882 3692 8899
3694 8907 3692 8908
$$
08738
WGUS73 KPAH 312204
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
504 PM CDT THU MAY 31 2018
KYC007-145-312300-
/O.CON.KPAH.FF.W.0011.000000T0000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCracken KY-Ballard KY-
504 PM CDT THU MAY 31 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
MCCRACKEN AND BALLARD COUNTIES...
At 501 PM CDT, Doppler radar indicated heavy rain had exited most of
the warning area. However, water will be slow to recede in some
areas so flooding remains a concern. 1.74 inches was measured at the
NWS Office in West Paducah from the afternoon round of thunderstorms.
Some locations that will experience flooding include...
Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
Paducah, Lovelaceville, Kevil and Blandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
3723 8900 3723 8893 3718 8880 3714 8873
3714 8869 3710 8859 3703 8852 3702 8848
3694 8849 3694 8870 3695 8882 3692 8899
3694 8907 3692 8908
$$
SPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:21 PM CDT, 39 minutes earlier.
Area forecast discussion, May 31, 2:21 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
221 PM CDT Thu May 31 2018
.UPDATE...
Issued at 222 PM CDT Thu May 31 2018
Early afternoon update to reflect the addition of Flash Flood
Watch for all of southwest Indiana and northwest Kentucky,
adjacent to the Ohio River. Anticipate sufficient recovery of
airmass and training of thunderstorms, especially this evening
over the flash flood watch area. Given previous antecedent
rainfall and early flooding, runoff will be fairly rapid,
especially in urban and hilly areas. CAM guidance suggest another
1-2" in the watch area.
The boundary left from the mid-morning convection over southwest
Illinois may serve as a focus for new discrete cell development
later this afternoon. Given the uncertainty due to differential
heating, decided that there is some potential for upscale severe
thunderstorm development again in Perry, Jackson, Williamson, and
Franklin Counties in southwest Illinois. Supercell development
appears better over the southeast Missouri by mid/late afternoon.
UPDATE Issued at 1258 PM CDT Thu May 31 2018
This is an update for Aviation (see Aviation section) and short
term severe weather and forecast trends.
Have already updated the gridded forecast and transmitted on line.
At this time, with coordination with SPC and adjacent NWS offices,
plan to cancel the existing Severe Thunderstorm Watch #136 (that
was originally in effect until 5 pm CDT) very soon, once the
existing severe weather activity movest out of the watch area.
An updated text/tabular forecast will be issued after the current
watch is eventually removed from the WFO PAH forecast area. The
forecast for the remainder of this afternoon and tonight has been
updated to reflect short term CAM (ESRL HRRR/RAP) and larger
scale (Canadian - CMC) significant weather trends.
&&
.SHORT TERM...(Today through Tonight)
Issued at 327 AM CDT Thu May 31 2018
Interesting convective forecast over the next 24 hours. Cannot
disagree with SPC's Enhanced Risk for most of the area today
based on ingredients, but the mode and timing have yet to be
worked out.
Most of the 00Z and later guidance develops convection over our
region prior to sunrise and continues it through at least the
morning hours. A few showers have already developed along I-64 in
southern Illinois, but 00z GFS and NAM soundings would suggest
that if we get convective initiation it should be in the form of
elevated thunderstorms. Not sure if the surge of moisture needed
to achieve initiation will occur or not. There would be very
little shear available for the elevated parcels, but there could
be some decent instability, so there could be a few stronger cores
with some hail potential. The primary zone advertised in the
guidance is from southern Illinois southeast into west Kentucky.
The more significant potential convective event is expected at
some point this afternoon and evening, as the MCV associated with
the MCS currently over Kansas and Oklahoma lifts northeast near
KSTL by 00Z. Not sure if I have seen any CAM data that really
represents the southward extent of the current convection very
well, and that could have an impact on the placement of mesoscale
features late this afternoon. The general themes are convective
initiation along I-64/southern Illinois near 18Z as the southeast
limb of the MCV moves into that area. The second theme is for late
afternoon convective initiation near I-64 to the southwest of the
MCV, potentially along the associated outflow boundary. This
activity would likely grow upscale and move into our area as a
line of some sort.
The GFS and NAM both bring an EML into at least the southern
third of the area this afternoon on the southern periphery of the
MCV. That should provide a south/southwest edge to any afternoon
convection. Wind fields will be improving through the afternoon,
and some supercell structures will be possible with large hail and
damaging wind threats. Most of the shear is in the lowest 3km,
with winds maxing out around 45 mph from the west above 700mb. If
this activity continues or develops early in the afternoon, some
training will be possible as steep lapse rates and low-level
moisture will continually be fed into the area, roughly the
northeast half of the region. Some isolated flash flooding
concerns may develop.
Normally would be concerned with the early day convection muddling
the destabilization for late afternoon and evening convection, but
as stated above, the relatively strong westerly flow in the mid
and upper-levels should provide a continuous supply of steeper
lapse rates to work with. The bigger question is timing and
location. It looks like it will already be in the form of a line
or at least line segments as it reaches the area perhaps as late
as 00Z. This activity may be shunted farther south over the
southern half of the area depending on how much convection
persists through the afternoon over our north and northeast.
The EML should provide steep lapse rates aloft and strong heating
with steep low-level lapse rates, so a damaging wind threat will
become the greatest concern with the linear mode expected. With
the strong instability possible and the potential for embedded
rotating updrafts, large hail will also be possible. The tornado
potential is non-zero, but the 0-1km shear is not that great, so
it will be a secondary severe concern to the large hail and
damaging winds. Although this line should be moving at a decent
clip, if it goes over areas that already experienced afternoon
convection, flash flooding will be possible.
The larger-scale trough will still be in the area at 12Z Friday,
so we will keep decent PoPs in the southeast half of the area
through the night. Have emphasized the evening for the greatest
PoPs, but capped them at likely levels due to uncertainties in
timing and location.
.LONG TERM...(Friday through Wednesday)
Issued at 327 AM CDT Thu May 31 2018
Model agreement is fairly good through the period with the main
concern being thunderstorm chances later Saturday afternoon/Saturday
night.
Friday starts out with a frontal boundary pushing through west
Kentucky, with chances of showers and thunderstorms continuing at
least through the morning hours. The 00z GFS hangs it up and lingers
rain chances through the afternoon, so will maintain low chance PoPs
through the day across portions of the southeast counties. Dry
conditions take hold for the entire area by later Friday evening
through the 1st part of Saturday as upper ridging nudges into the
region.
The main system of interest for this period is associated with
shortwave energy diving out of the the Northern Plains Friday night
into Saturday. The lower Ohio Valley will reside in an instability
rich airmass with plentiful moisture (dewpoints in low to mid 70s)
and combined with decent mid level flow (500mb wind of 35-40 kts),
there looks to be enough support for the possibility of severe
thunderstorm development by late afternoon or evening. Current
thinking matches up with SPC Day 3 Outlook which has a slight risk
across the west half of the area. PWAT values also look to exceed 2
inches, so may have some flooding issues as well with very efficient
rainfall rates.
Showers and thunderstorms will gradually taper off from northwest to
southeast Saturday night into Sunday morning, with all areas
expected to be dry by midday Sunday.
A pattern change looks to take shape early next week, with much
drier air penetrating through the area. This means dewpoints
dropping into the 50s area wide by Sunday night into Monday. A
welcome change compared to the current humidity levels! At the
surface, high pressure looks to move across the area Monday and
Tuesday. The current forecast is dry, but given weak ripples in the
northwest flow aloft, rain chances appear non-zero.
Mid level flow will largely remain northwesterly across the
Heartland next week as upper ridging builds over the
central/southern Plains. This may eventually result in more of a
ring of fire type pattern affecting our area, particularly by the
mid or latter part of the week.
Temperatures will be quite warm Friday and Saturday with highs near
90 and heat index readings pushing the mid 90s in some locales. May
even be some heat index values near 100 across southeast Missouri on
Saturday afternoon.
It looks like we will finally experience temps back near normal
Sunday through Tuesday with highs in the low to mid 80s and lows
dipping into the upper 50s/lower 60s. Some slight moderation upward
is expected by mid next week.
&&
.AVIATION...
Issued at 1258 PM CDT Thu May 31 2018
Attempted to time the departure of the MCS (Mesoscale Convective
System from the KEVV/KOWB TAF's during the next 1-3 hour. In
addition, added new convection to the KCGI/KPAH TAF locations with
the onset of the next MCS later this afternoon and this evening.
Kept most weather conditions in VFR category outside of the
thunderstorm activity with MVFR category associated with
convection. Given the short time scale for severe potential wind
gusts and ceilings, may have to make amendments to reflect those
short fuse situations.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...Flash Flood Watch until midnight CDT tonight for INZ081-082-
085>088.
KY...Flash Flood Watch until midnight CDT tonight for KYZ014-018>020.
&&
UPDATE...Smith
SHORT TERM...DRS
LONG TERM...SP
AVIATION...SmithHazardous weather outlook, May 31, 1:18 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 118 pm CDT Thu May 31 2018 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 118 pm CDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Another round of thunderstorms will develop over parts of southeast Missouri, southwest Illinois, and parts of west Kentucky by early afternoon, then move east over the remainder of southern Illinois, southwest Indiana, and west Kentucky during the middle and late afternoon. Damaging winds and large hail will be the primary hazards. The initial thunderstorms this afternoon may be isolated, discrete supercells, gradually developing together to form a line of strong to severe thunderstorms. An isolated tornado cannot be ruled out of the question at this time. There is also a good potential for the training of storms this afternoon and this evening and may produce some localized flash flooding concerns. Heat index values may reach 100 this afternoon near the confluence of the Ohio and Mississippi Rivers and southward to the Missouri Bootheel. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A chance of thunderstorms is forecast for portions of the area on Friday, particularly across western Kentucky. Locally heavy rain and lightning will be the main hazards. Another chance of thunderstorms is forecast Saturday afternoon through the night. Some of these storms may be severe with damaging winds and large hail along with torrential rainfall and lightning. Afternoon heat index readings may approach 100 degrees on Saturday afternoon across portions of southeast Missouri. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation throughout the area this afternoon and evening, and again Saturday afternoon and evening. DRS/SP/Smith
In the hours before
Local storm report, May 31, 12:53 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG MORGANFIELD 37.68N 87.91W
05/31/2018 UNION KY 911 CALL CENTER
A TREE WAS REPORTED OVER A ROAD AND ANOTHER LARGE TREE
DOWNED IN UNION COUNTY.
&&
ALRLocal storm report, May 31, 1:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL BENTON 36.85N 88.36W
05/31/2018 E0.75 INCH MARSHALL KY TRAINED SPOTTER
&&
ALRLocal storm report, May 31, 1:27 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL OWENSBORO 37.76N 87.12W
05/31/2018 E1.00 INCH DAVIESS KY FIRE DEPT/RESCUE
REPORTED ALONG THE DAVIESS HANCOCK COUNTY LINE.
&&
KELLYHLocal storm report, May 31, 1:33 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
133 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL BENTON 36.85N 88.36W
05/31/2018 M1.00 INCH MARSHALL KY PUBLIC
&&
ALRLocal storm report, May 31, 2:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
215 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG ALLENDALE 38.53N 87.71W
05/31/2018 WABASH IL PUBLIC
TREE FELL ON A HOUSE IN ALLENDALE.
&&
ALRLocal storm report, May 31, 2:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND GST NEWBURGH 37.95N 87.40W
05/31/2018 M60 MPH WARRICK IN PUBLIC
&&
ALRThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:51 AM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 54 min |
| May 31, 11:07 AM CDT | Severe Thunderstorm Warning | PAH | Henderson | 53 min |
| May 31, 11:08 AM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, McLean, Union, Webster | 3 hr |
| May 31, 11:26 AM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union | 34 min |
| May 31, 11:36 AM CDT | Severe Thunderstorm Warning | PAH | Daviess | 69 min |
| May 31, 11:55 AM CDT | Severe Thunderstorm Warning | PAH | Henderson | 35 min |
| May 31, 12:10 PM CDT | Tornado Warning | PAH | Daviess | 33 min |
| May 31, 12:45 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 15 min |
| May 31, 1:13 PM CDT | Severe Thunderstorm Warning | PAH | Marshall | 32 min |
| May 31, 2:10 PM CDT | Flash Flood Watch | PAH | Daviess, Henderson, McLean, Union | 13 hr |
| May 31, 2:36 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 39 min |
| May 31, 3:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 62 min |
| May 31, 3:45 PM CDT | Severe Thunderstorm Warning | PAH | Livingston, McCracken | 60 min |
| May 31, 4:05 PM CDT | Severe Thunderstorm Warning | PAH | Livingston, Marshall | 55 min |
| May 31, 4:08 PM CDT | Special Weather Statement | PAH | Christian | 52 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 30 min |
| May 31, 4:33 PM CDT | Areal Flood Warning | PAH | Christian, Muhlenberg, Todd | 117 min |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 26 min |
| May 31, 4:47 PM CDT | Severe Thunderstorm Warning | PAH | McCracken | 28 min |
| May 31, 4:51 PM CDT | Special Weather Statement | PAH | Muhlenberg | 39 min |
| May 31, 4:55 PM CDT | Flash Flood Warning | PAH | Christian, Muhlenberg, Todd | 3 hr |
| May 31, 5:03 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 27 min |
| May 31, 5:05 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 25 min |
| May 31, 5:37 PM CDT | Special Weather Statement | PAH | Todd | 23 min |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.